Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS Indianapolis, IN

May 25, 2011Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 1:14 PM EDT for Daviess County, Knox County, Indiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 1:14 PM EDT (17:14 UTC)
Expired
May 25, 2011, 1:29 PM EDT
In force
15 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 39 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 9:50 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS53 KIND 251714
SVRIND
INC027-083-251800-
/O.NEW.KIND.SV.W.0138.110525T1714Z-110525T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
114 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
  KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 200 PM EDT

* AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF MOUNT CARMEL...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DECKER AROUND 130 PM EDT...
  VINCENNES AND VINCENNES UNIVERSITY AROUND 140 PM EDT...
  MONROE CITY AROUND 145 PM EDT...
  WHEATLAND AND BRUCEVILLE AROUND 150 PM EDT...
  BICKNELL AND WASHINGTON AROUND 155 PM EDT...
  EDWARDSPORT AROUND 200 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3842 8775 3845 8773 3846 8776 3851 8765
      3855 8767 3864 8763 3867 8759 3869 8753
      3877 8752 3890 8740 3890 8737 3868 8704
      3851 8731 3854 8735 3851 8737 3854 8740
      3853 8746 3849 8749 3849 8757 3844 8760
TIME...MOT...LOC 1713Z 225DEG 45KT 3837 8771
WIND...HAIL 60MPH 1.00IN

$$

SMF
1 follow-up statement
429 
WWUS53 KIND 251729
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
129 PM EDT WED MAY 25 2011

INC027-083-251740-
/O.CAN.KIND.SV.W.0138.000000T0000Z-110525T1800Z/
DAVIESS-KNOX-
129 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAVIESS AND KNOX
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3842 8775 3845 8773 3846 8776 3851 8765
      3855 8767 3864 8763 3867 8759 3869 8753
      3877 8752 3890 8740 3890 8737 3868 8704
      3851 8731 3854 8735 3851 8737 3854 8740
      3853 8746 3849 8749 3849 8757 3844 8760
TIME...MOT...LOC 1730Z 225DEG 45KT 3852 8752

$$

SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:59 PM EDT, 15 minutes earlier.

Area forecast discussion, May 25, 12:59 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 PM EDT WED MAY 25 2011

.UPDATE...
THE NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.MESO UPDATE...
MORNING COMPOSITE ANALYSIS SHOWS A WARM FRONT THAT EXTENDS FROM A
CONVECTIVE BOUNDARY NEAR KHUF SWWD TO NE OF KSDF.  A SECOND LOW
LEVEL JET OF 45-55 KT EXTENDS FROM KLIT NEWD TO KEVV...WITH 40-45 KT
FLOW FROM MID TN NWD INTO INDIANA.  OVER THIS IS SWLY MID LEVEL  OF
FLOW OF 70 KT FROM CENTRAL OK INTO WRN KY AND AN UPPER LEVEL JET OF
90 KT FROM SRN OK INTO NWRN KY PLACING AN AREA OF DIFFLUENT FLOW
ALOFT OVER THE SWRN QUARTER OF INDIANA THAT WILL ENHANCE LIFT AS THE
COLD FRONT APPROACHES THE AREA TOWARDS MID AFTERNOON.  AIR MASS IS
DESTABILIZING OVER SRN INDIANA AS TEMPERATURES ARE IN THE LOW 80S
AND DEW POINTS ARE IN THE UPPER 60S.  COMBINE THIS WITH THE SHEAR
THAT IS PRESENT WILL BE INCREASING  THE LIKELIHOOD OF SEVERE STORMS
AND THE THREAT OF TORNADOES FROM S AND SW OF A LINE FROM KHUF - KIND
- KSDF. AREAS SOUTH OF I-70 AND SW OF I-74 SHOULD KEEP ABREAST OF
THE WEATHER SITUATION TODAY AND EARLY TONIGHT.

&&

.SYNOPSIS...

LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM
TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE
CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE
OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY
LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK.

&&

.NEAR TERM /TONIGHT/...

SEVERE OBVIOUS PROBLEM OVERNIGHT.

EVERYTHING...SPC...MODELS...ETC AGREES SYSTEM NOW OVER MISSOURI
ON SATELLITE TO BE MOST SIGNIFICANT PLAYER THIS EVENT. THREAT OF
EVERYTHING UP TO AND INCLUDING TORNADOES CONTINUING INTO EARLY
TONIGHT...THEN FALLING OFF AS MAIN DYNAMICS PUSH EAST.

HEAVY RAIN HAS OCCURRED WITH THIS SYSTEM. NEEDS TO BE
MENTIONED...BUT CANT FIND A FOCUSING MECHANISM THAT WOULD CALL FOR
A FLOOD WATCH.

TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT
12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT
UNCERTAINTY IS HIGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

MAIN PROBLEM POPS

MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST
THURSDAY NIGHT. THIS SUPPORTS WETTER MET.

FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70
THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY.
GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD
BLOCK COOLING.

FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE
ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT
LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER
MAV FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT.

THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY
NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY
INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR
WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST.

HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE
WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE
SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG
EFFECT ON DEWPOINTS.

&&

.AVIATION.../DISCUSSION FOR 12Z TAFS/...

MAINLY VFR CONDITIONS EXPECTED THE FIRST PARTS OF THE TAF PERIOD.
BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE WITH TSRA THIS
AFTERNOON AND EVENING. MVFR CEILINGS ARE EXPECTED TO RETURN EARLY
ON THURSDAY MORNING.

DEEP LOW PRESSURE OVER THE PLAINS IS EXPECTED TO PUSH TOWARD THE
OHIO VALLEY TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
WARM SECTOR THIS AFTERNOON AND EVENING AS MODELS DEPICT A 40 KNT
LLJ APPROACHING OVER THE WARM AND MOIST AIR MASS. PRECISE TIMING
IS NOT POSSIBLE AT THIS TIME THUS WILL PAINT A WINDOW OF VCTS
MAINLY DURING AFTER 20Z THROUGH ABOUT 03Z. LATER ISSUANCES SHOULD
HAVE A BETTER HANDLING ON TIMING...BUT FOR NOW THIS APPEARS TO BE
THE BEST WINDOW BASED UPON THE RAPID REFRESH...DAYTIME HEATING AND
MODEL SUGGESTED LLJ INTERACTION.

AS THE LOW REACHES CENTRAL INDIANA OVERNIGHT...EXTENSIVE MVFR
CEILINGS ARE EXPECTED TO RETURN. TIME HEIGHTS SHOW EXTENSIVE LOWER
LEVEL MOISTURE LINGERING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESO UPDATE...DWM
SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JK
AVIATION...JP
Hazardous weather outlook, May 25, 10:03 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 AM EDT WED MAY 25 2011

INZ021-028>031-035>049-051>057-060>065-068>072-261415-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1003 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE AREA TODAY
AND TONIGHT.

PRESENT INDICATIONS ARE THAT THE BEST CHANCES FOR SEVERE STORMS
WILL BE DURING THE AFTERNOON AND EVENING HOURS. THIS IS A
PARTICULARLY DANGEROUS SITUATION.THE PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS. TORNADOES...SOME STRONG...WILL BE
POSSIBLE. OTHER THREATS INCLUDE LARGE HAIL...DAMAGING
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN.

OUTSIDE OF STORMS...WINDS MAY STILL GUST TO AROUND 30 MPH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MORE STORMS ARE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. IT IS
TOO EARLY TO DETERMINE IF THESE MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067-261415-
KNOX-
1003 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK FOR SEVERE STORMS ACROSS THIS AREA TODAY AND
TONIGHT.

PRESENT INDICATIONS ARE THAT THE BEST CHANCES FOR SEVERE STORMS
WILL BE DURING THE AFTERNOON AND EVENING HOURS.  THIS IS A
PARTICULARLY DANGEROUS SITUATION. TORNADOES...SOME STRONG...WILL
BE POSSIBLE. OTHER THREATS INCLUDE LARGE HAIL...DAMAGING
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN.

OUTSIDE OF STORMS...WINDS MAY STILL GUST TO AROUND 30 MPH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MORE STORMS ARE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. IT IS
TOO EARLY TO DETERMINE IF THESE MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, May 25, 11:13 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             5 SW DELPHI             40.53N 86.74W
05/25/2011  E1.75 INCH       TIPPECANOE         IN   TRAINED SPOTTER

&&

ABAKER
Local storm report, May 25, 11:25 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 AM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     TSTM WND GST     4 NW LAFAYETTE          40.45N 86.92W
05/25/2011  M39 MPH          TIPPECANOE         IN   BROADCAST MEDIA

            MEASURED WIND AT HARRISON HIGH SCHOOL.

&&

ABAKER
Local storm report, May 25, 11:27 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 AM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HAIL             5 N FRANKFORT           40.35N 86.51W
05/25/2011  E0.25 INCH       CLINTON            IN   BROADCAST MEDIA

&&

ABAKER
Local storm report, May 25, 11:40 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 AM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             4 NE DELPHI             40.63N 86.62W
05/25/2011  E1.75 INCH       CARROLL            IN   LAW ENFORCEMENT

&&

ABAKER
Local storm report, May 25, 12:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     WEST LAFAYETTE          40.44N 86.91W
05/25/2011                   TIPPECANOE         IN   BROADCAST MEDIA

            TREES DOWNED UP TO 2 FEET IN DIAMETER NEAR NW EDGE OF
            WEST LAFAYETTE. TIME ESTIMATED FROM RADAR.

&&

ABAKER
Local storm report, May 25, 12:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1252 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             5 N FRANKFORT           40.35N 86.51W
05/25/2011  M1.00 INCH       CLINTON            IN   BROADCAST MEDIA

&&

ABAKER

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:35 PM EDTSpecial Weather StatementINDDelaware40 min
May 24, 9:55 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe50 min
May 24, 10:47 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe43 min
May 24, 11:30 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe30 min
May 25, 9:16 AM EDTSpecial Weather StatementINDTipton44 min
May 25, 9:29 AM EDTSpecial Weather StatementINDHoward, Tipton31 min
May 25, 9:45 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren45 min
May 25, 10:23 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren52 min
May 25, 11:12 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe33 min
May 25, 12:07 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White35 hr
May 25, 12:07 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
May 25, 12:07 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
May 25, 12:07 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
May 25, 12:07 PM EDTRiver Flood WarningINDSullivan, Vigo19 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox, Sullivan35 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox, Sullivan35 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox17 days
May 25, 12:07 PM EDTRiver Flood WarningINDGibson, Knox, Posey12 days
May 25, 12:49 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard26 min
May 25, 1:36 PM EDTSevere Thunderstorm WarningINDClinton, Howard, Tipton39 min
May 25, 1:38 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Vermillion, Warren52 min
May 25, 1:51 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren54 min
May 25, 2:12 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan48 min
May 25, 2:15 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin45 min
May 25, 2:15 PM EDTTornado WarningINDCarroll, Tippecanoe15 min
May 25, 2:24 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe66 min
May 25, 2:27 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan48 min
May 25, 2:27 PM EDTTornado WarningINDCarroll, Howard33 min
May 25, 2:29 PM EDTTornado WarningINDClinton, Howard, Tipton31 min
May 25, 2:35 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby40 min
May 25, 2:37 PM EDTTornado WarningINDCarroll, Clinton, Howard23 min
May 25, 2:58 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin47 min
May 25, 2:59 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard16 min
May 25, 3:02 PM EDTTornado WarningINDDaviess, Knox, Martin28 min
May 25, 3:10 PM EDTTornado WarningINDClinton, Hamilton, Howard, Madison, Tipton35 min
May 25, 3:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings46 min
May 25, 3:26 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Martin3 hr
May 25, 3:26 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe, Owen49 min
May 25, 3:45 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe6 hr
May 25, 3:47 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren43 min
May 25, 3:49 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more56 min
May 25, 4:25 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Vigo50 min
May 25, 4:33 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more9 hr
May 25, 4:41 PM EDTTornado WarningINDBartholomew, Decatur49 min
May 25, 4:43 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion6 hr
May 25, 4:48 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby42 min
May 25, 5:25 PM EDTSevere Thunderstorm WarningINDDelaware, Madison20 min
May 25, 5:26 PM EDTTornado WarningINDDecatur, Rush19 min
May 25, 5:31 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Morgan, Owen, Putnam44 min
May 25, 5:46 PM EDTTornado WarningINDGreene, Monroe, Owen44 min
May 25, 5:49 PM EDTSevere Thunderstorm WarningINDDecatur, Rush41 min
May 25, 6:03 PM EDTTornado WarningINDClay, Greene, Knox, Sullivan42 min
May 25, 6:04 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Vigo41 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph25 min
May 25, 6:11 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam38 min
May 25, 6:23 PM EDTTornado WarningINDFountain, Parke, Vermillion, Vigo52 min
May 25, 6:24 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Martin3 hr
May 25, 6:25 PM EDTTornado WarningINDJohnson, Monroe, Morgan50 min
May 25, 6:41 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson49 min
May 25, 6:42 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen33 min
May 25, 6:44 PM EDTTornado WarningINDBrown, Johnson, Morgan46 min
May 25, 6:52 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam38 min
May 25, 6:57 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin48 min
May 25, 6:59 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam31 min
May 25, 7:06 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby39 min
May 25, 7:07 PM EDTTornado WarningINDGreene, Hendricks, Monroe, Morgan, Owen38 min
May 25, 7:11 PM EDTTornado WarningINDDaviess, Greene, Lawrence, Martin, Monroe49 min
May 25, 7:16 PM EDTTornado WarningINDBoone, Clay, Hendricks, Montgomery, Parke, Putnam29 min
May 25, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Madison, Tipton30 min
May 25, 7:32 PM EDTTornado WarningINDBartholomew, Johnson, Shelby43 min
May 25, 7:39 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Tippecanoe51 min
May 25, 7:43 PM EDTTornado WarningINDBrown, Johnson, Monroe, Morgan32 min
May 25, 7:49 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan30 min
May 25, 7:50 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
May 25, 7:54 PM EDTTornado WarningINDBrown, Jackson, Lawrence51 min
May 25, 7:57 PM EDTTornado WarningINDHancock, Henry, Rush, Shelby48 min
May 25, 7:59 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Tipton27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.